# SDR SWAA118305

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 27,599 hours, 16,173 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 218A31103
- Condition: Loose
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION - DURING FLIGHT THE OVERHEAT FIRE TEST WOULD TEST BY ITSELF.  REMOVED AND REPLACED SENSOR ELEMENT.
